# SDR QXEA200501849

- Difficulty date: December 28, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 17,909 hours, 25,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC - AFT TWO RED FLOOR TRACK LIGHTS AT ROW 1 INOP.  COMPLIED WITH TROUBLESHOOTING, FOUND 2.3 VDC AT 3352-4F20.  SWAPPED BATTERY PACK AT PS6 (3352-P52), NO HELP.  CLEANED CONTACTS AND POWER SUPPLY P56.  OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
